MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA STAB XLK INS 2 10MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA STAB XLK INS 2 10MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1581-21-110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Discomfort (2330); No Code Available (3191)
Date of Event 05/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address some discomfort and infection.The surgeon performed irrigation and debridement and replaced the poly.A size 2 10mm stabilized poly was removed.The surgeon trialed the 10mm insert after performing a synovectomy and thoroughly washing out the knee.Surgeon decided a little more tension was desired and trialed a 12.5mm insert.It was found to be satisfactory and the real insert was opened and implanted.Closing process began.Surgeon was unsure of when and where the patient had their initial knee surgery done.Doi: unknown.Dor: (b)(6) 2020; right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot number was not provided.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Brand Name
SIGMA STAB XLK INS 2 10MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10114349
Report Number1818910-2020-13110
Device Sequence Number19294849
Product Code JWH
UDI-Device Identifier10603295064015
UDI-Public10603295064015
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1581-21-110
Device Catalogue Number158121110
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/22/2020
Supplement Date Received by Manufacturer07/07/2020
Initial Report FDA Received Date06/03/2020
Supplement Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SIGMA STAB XLK INS 2 10MM; SIGMA STAB XLK INS 2 10MM
Outcome Attributed to Adverse Event Required Intervention;